Lyubeznik table of sequentially Cohen-Macaulay rings
Rights accessOpen Access
We prove that sequentially Cohen-Macaulay rings in positive characteristic, as well as sequentially Cohen-Macaulay Stanley-Reisner rings in any characteristic, have trivial Lyubeznik table. Some other configurations of Lyubeznik tables are also provided depending on the deficiency modules of the ring.
CitationAlvarez, J. Lyubeznik table of sequentially Cohen-Macaulay rings. "Communications in algebra", 01 Gener 2015, vol. 43, núm. 9, p. 3695-3704.